Toggle Main Menu Toggle Search

Open Access padlockePrints

Simulation of two-dimensional unsteady non-Newtonian nonisothermal fluid flow in micro channels

Lookup NU author(s): Dr Honglin Zhang


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Zhang HL, Chai JC, Ong NS

Publication type: Article

Publication status: Published

Journal: Journal of Physics: Conference Series

Year: 2006

Volume: 34

Issue: 1

Pages: 106-111

ISSN (print): 1742-6588

ISSN (electronic): 1742-6596

Publisher: Institute of Physics Publishing Ltd.


DOI: 10.1088/1742-6596/34/1/018


Altmetrics provided by Altmetric